# SDR TRAX200600787

- Difficulty date: September 23, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N634AS
- Make and model: Aerosp ATR72
- Aircraft serial: 370
- Aircraft time: 28,851 hours, 32,478 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP OMEGA BRACKET CRACKED ON RIB 9 (INBOARD SIDE) FABRICATION COVER ON W/C 2000-41.  RT INBD FLAP RIB 9 OMEGA BRACKET FABRICATED AS PER SRM 57-52-40 AND INSTALLED IAW SRM 51-25-01 REPAIR DETERMINED NOT TO BE A MAJOR REPAIR IAW SP663 AND FAR 43 APPENDIX A REPAIR ACCOMPLISHED IAW SRM 51-25-00   (CLOSED)
